High blood pressure runs in my family. With failed attempts at lowering it through diet and exercise, I'm considering medication. Should I stop my ADHD meds or can I take both? I'm currently on adderall 20 twice a day.
I do not think you should be on medications that cause HBP, fast, pounding, or uneven heartbeats, etc., that is my opinion and you are putting yourself at risk.
Cardiovascular side effects have included tachycardia (6%), palpitations, elevated blood pressure, sudden death, and myocardial infarction. There are isolated reports of cardiomyopathy associated with chronic amphetamine use.
I suggest you contact your DR. and discuss this further.
All the best,
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Oct 2012 • 2 answers
Updated 23 Feb 2017 • 3 answers
Updated 29 Aug 2015 • 2 answers
Updated 24 Jul 2016 • 1 answer
Updated 11 Aug 2017 • 2 answers